# SDR ASMF200608004

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 49,153 hours, 33,686 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Part number: 564284513
- Condition: Broken
- Location: Rudder Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DURING TAXING AND FLIGHT CONTROL TESTS, THE LT RUDDER PEDAL STUCK WITH THE CENTRAL COVER. DURING CHECK OF THE LOWER RUDDER PEDAL COVER HAD A CRACK OF 3 INCHES LONG IAW MGMYPTA 10-24-1, SO IT WAS PROVISIONALLY REPAIRED WITH TAPE. DURING OVERNIGHT CHECK, THE LOWER RUDDER PEDAL COVER WAS REPAIRED IAW SRM 51-70-00 AND THE RUDDER STEERING  OPERATIONAL TESTS WERE PERFORMED IAW MM 27-20-00 AND MM 32-50-00, ALL CORRECT.
